Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I feel hot in my legs after having beef. IS there any special reason ?

im 23 years old 5 6 bout 170lbs after eating beef n broccoli with some rice suddenly after i felt hot. and i can t lay down and sleep cuz i feel hot in my legs at nite it usually isn t ab din da morn but it always acts up at night
Asked On : Fri, 5 Aug 2011
Answers:  2 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
welcome to healthcaremagic forum
you have flushing reaction .
it is common after ingestion of some food and drugs ,
you must identify the agent and try to avoid it
better to consult doctor
oily and spicy food ,beef etc are common agent

i hope i answered your question .
Answered: Fri, 5 Aug 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
In Ayurveda we take it to be abnormality of pit. When ever pit is in excess hot flushes do appear. There is an other condition called aam which prevents expulsion of pit from body. This is the result of improper digestion. The other thing to be ruled out is regarding some infective lession. Soot shekhar ras and avipatkar churan will bring back this abnormal pit.
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor